# SDR 9902791235

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, CO-PILOT'S AIRSPEED INDICATOR, HSI, AND ADI SPEED FLAGS APPEARED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE NR 2 CENTRAL AIR DATA COMPUTER, OPERATIONAL CHECK OK.
